Dual free boundaries for Stokes waves

B Buffoni, J F Toland

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)73-78
Number of pages6
JournalComptes Rendus Mathematique
Volume332
Publication statusPublished - 2001

Cite this

Dual free boundaries for Stokes waves. / Buffoni, B; Toland, J F.

In: Comptes Rendus Mathematique, Vol. 332, 2001, p. 73-78.

Research output: Contribution to journalArticle

@article{279f2d7f60154670ad834426f91393f4,
title = "Dual free boundaries for Stokes waves",
author = "B Buffoni and Toland, {J F}",
year = "2001",
language = "English",
volume = "332",
pages = "73--78",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",

}

TY - JOUR

T1 - Dual free boundaries for Stokes waves

AU - Buffoni, B

AU - Toland, J F

PY - 2001

Y1 - 2001

M3 - Article

VL - 332

SP - 73

EP - 78

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

ER -